Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Tikhomirov, Sergey Aleksandrovich

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8
Presentations: 2

Number of views:
This page:2607
Abstract pages:1578
Full texts:453
References:168
Associate professor
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person19067
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/666853

Publications in Math-Net.Ru
2021
1. C. Almeida, M. Jardim, A. S. Tikhomirov, S. A. Tikhomirov, “New moduli components of rank 2 bundles on projective space”, Mat. Sb., 212:11 (2021),  3–54  mathnet
2020
2. S. S. Akhtamova, V. Yu. Grishunov, A. P. Lyapin, S. A. Tikhomirov, “On sections of generating series in lattice path problems”, Applied Mathematics & Physics, 52:2 (2020),  146–151  mathnet
2019
3. A. S. Tikhomirov, S. A. Tikhomirov, D. A. Vassiliev, “Construction of stable rank $2$ bundles on $\mathbb{P}^3$ via symplectic bundles”, Sibirsk. Mat. Zh., 60:2 (2019),  441–460  mathnet  elib; Siberian Math. J., 60:2 (2019), 343–358  isi  scopus
2018
4. N. N. Osipov, S. A. Tikhomirov, “On the number of Vedernikov–Ein irreducible components of the moduli space of stable rank 2 bundles on the projective space”, Sibirsk. Mat. Zh., 59:1 (2018),  136–142  mathnet  elib; Siberian Math. J., 59:1 (2018), 107–112  isi  scopus
2016
5. A. A. Kytmanov, N. N. Osipov, S. A. Tikhomirov, “Finding ein components in the moduli spaces of stable rank $2$ bundles on the projective $3$-space”, Sibirsk. Mat. Zh., 57:2 (2016),  410–419  mathnet  mathscinet  elib; Siberian Math. J., 57:2 (2016), 322–329  isi  scopus
2014
6. S. A. Tikhomirov, “Families of stable bundles of rank 2 with $c_1=-1$ on the space $\mathbb P^3$”, Sibirsk. Mat. Zh., 55:6 (2014),  1396–1403  mathnet  mathscinet; Siberian Math. J., 55:6 (2014), 1137–1143  isi  scopus
2011
7. Sergey A. Tikhomirov, “Stable bundles of rank 2 with Chern's classes $c_1=0$, $c_2=2$ on $\mathbb P^3$ and Poncelet hyperquadrics”, J. Sib. Fed. Univ. Math. Phys., 4:4 (2011),  551–555  mathnet
2004
8. A. S. Tikhomirov, S. A. Tikhomirov, “On the Variety of Complete Punctual Flags of Length 5 in Dimension 2”, Trudy Mat. Inst. Steklova, 246 (2004),  277–282  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 246 (2004), 263–269
2000
9. S. A. Tikhomirov, “Punctual Hilbert schemes of small length in dimensions 2 and 3”, Mat. Zametki, 67:3 (2000),  414–432  mathnet  mathscinet  zmath; Math. Notes, 67:3 (2000), 348–364  isi

Presentations in Math-Net.Ru
1. Теоретико-числовые алгоритмы в задачах исследования пространств модулей расслоений на $P^3$
A. A. Kytmanov, S. A. Tikhomirov
International conference on algebraic geometry, complex analysis and computer algebra
August 9, 2016 11:30
2. The Holder shadowing property on finite intervals
Sergey Tikhomirov
Dynamical Systems
March 25, 2011 18:25

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021